2021 journal article
Dropout Fails to Regularize Nonparametric Learners
JOURNAL OF STATISTICAL THEORY AND PRACTICE, 15(2).
By: R. Murray & E. Fokoue
2020 journal article
Neutral competition in a deterministically changing environment: Revisiting continuum approaches
JOURNAL OF THEORETICAL BIOLOGY, 486.
By: R. Murray & G. Young
On self-similar solutions to the incompressible Euler equations
JOURNAL OF DIFFERENTIAL EQUATIONS, 269(6), 5142–5203.
By: A. Bressan & R. Murray
Regular potential games
Games and Economic Behavior, 124, 432–453.
By: B. Swenson, R. Murray & S. Kar
y A Maximum Principle Argument for the Uniform Convergence of Graph Laplacian Regressors
SIAM JOURNAL ON MATHEMATICS OF DATA SCIENCE, 2(3), 705–739.
By: N. Trillos & R. Murray
2019 journal article
Local minimizers and slow motion for the mass preserving Allen–Cahn equation in higher dimensions
Proceedings of the American Mathematical Society, 147(12), 5167–5182.
By: G. Leoni & R. Murray
Revisiting Normalized Gradient Descent: Fast Evasion of Saddle Points
IEEE Transactions on Automatic Control, 64(11), 4818–4824.
By: R. Murray, B. Swenson & S. Kar
2018 journal article
A model for system uncertainty in reinforcement learning
Systems & Control Letters, 122, 24–31.
By: R. Murray & M. Palladino
Best-Response Dynamics in Continuous Potential Games: Non-Convergence to Saddle Points
Swenson, B., Murray, R., Kar, S., & Poor, H. V. (2018, October). 2018 52nd Asilomar Conference on Signals, Systems, and Computers.
By: B. Swenson, R. Murray, S. Kar & H. Poor
On Best-Response Dynamics in Potential Games
SIAM Journal on Control and Optimization, 56(4), 2734–2767.
2017 journal article
A new analytical approach to consistency and overfitting in regularized empirical risk minimization
European Journal of Applied Mathematics, 28(6), 886–921.
Cutoff estimates for the linearized Becker–Döring equations
Communications in Mathematical Sciences, 15(6), 1685–1702.
By: R. Murray & R. Pego
2016 journal article
Algebraic Decay to Equilibrium for the Becker--Döring Equations
SIAM Journal on Mathematical Analysis, 48(4), 2819–2842.
2015 journal article
Second-Order Γ-limit for the Cahn–Hilliard Functional
Archive for Rational Mechanics and Analysis, 219(3), 1383–1451.
Open access is the free, immediate, online availability of research
articles. Making your research open access allows researchers across
to globe read and interact with your work which may increase citations
to your work.
For more information on open access and how you can increase your research impact, contact
the Copyright & Digital Scholarship Center (CDSC)